How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor_Manju Your Own Question
Doctor_Manju, Physician & Gynaecologist
Category: Health
Satisfied Customers: 1603
Experience:  Medicine Consultant .Well experienced in Emergency &Gynae
Type Your Health Question Here...
Doctor_Manju is online now
A new question is answered every 9 seconds

How to stop the throbbing/slight burning in my ear

This answer was rated:

I used an ear wax removal system(drops) in my ears and my right ear is throbbing/slight burning. I used the ear washer to put a gentle flow of water into my ear and flush out the ear. It is very painful and cannot sleep or rest at all without the throbbing.


Which drops you instilled in ears?

Was pain present earlier ?

Is their any discharge comming from ears?


Customer: replied 9 years ago.
There wasn't pain until about a half hour after putting the ear drops in. The only thing I can really feel abnormal around my ear is the residue of the drops. I don't think there is any discharge coming from my ear.
Customer: replied 9 years ago.
Drops are Murine for ear wax removal system.


For how many days are you using these drops?

Have you nay other problem before putting drops except the wax?


Customer: replied 9 years ago.
This was the first time using the drops. I am not having any other problems besides the throbbing/slight burning.

Thanks for reply.

There are certain side effects of this drog- Ear ache,Ear drainage, irritation or rash in the ear, or dizziness may occur.

Usually these harmless effect is temporary and due to the medicine foaming and loosening the earwax

As you are having an earache ,after using this medication ,seems it is mostly Side effect .

But still if pain persists ,,A proper Autoscope Examination is necessary to evaluate the cause.Consult ENT doctor



Doctor_Manju and 3 other Health Specialists are ready to help you
Customer: replied 9 years ago.
Is there anything I can do to offset this side effect? Anything over the counter?


1. You can take Auralgan drops.It contains Antipyrine and benzocaine .It is avaliable as OTC

2. A cold pack or cold wet wash cloth applied to the outer ear for 20 minutes may reduce pain

Click here to know abt Auralagan drops-

But dont forget to take opinion from ENT doctor

Hope it helps